# SDR AALA20170131024

- Difficulty date: January 28, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 88,871 hours, 42,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22957
- Condition: Discharged
- Location: Cabin
- Part time: 13,132 hours, 7,115 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY EXIT LIGHTS INOPERATIVE DURING PREFLIGHT CHECK. REMOVED AND REPLACED BATTERY PACK IAW AMM 33-53-00. OPERATIONAL CHECK GOOD.
